Counting and cutting cycles of lines and rods in space Journal Article


Author(s): Chazelle, Bernard; Edelsbrunner, Herbert; Guibas, Leonidas J; Pollack, Richard; Seidel, Raimund; Sharir, Micha; Snoeyink, Jack
Article Title: Counting and cutting cycles of lines and rods in space
Affiliation
Keywords: computational geometry; counting cycle; cutting cycle; hidden surface
Journal Title: Computational Geometry: Theory and Applications
Volume: 1
Issue 6
ISSN: 0925-7721
Publisher: Elsevier  
Date Published: 1992-06-01
Start Page: 305
End Page: 323
Sponsor: National Science Foundation under grants CCR-8714565 and CCR-8921421.
DOI: 10.1016/0925-7721(92)90009-H
Open access: no
IST Austria Authors